# SDR DALA2024092309346

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 143,310 hours, 21,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Emer Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 PAX 35B E-PATH LIGHT BRACKET DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 35B SEAT BUMPER IAW B767 AMM 25-25. NO "M" PROCEDURES. OK TO CLOSE LOG. (6386542)
